# SDR CA990927046

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172
- Engine: Cont O300A
- Propeller: Mcauly 1C172MDM
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Mount
- Part number: 055100050
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE MOUNT WORN.
